You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Median Unbiasedness of Estimators of Panel Data Censored Regression Models
Jeffrey R. Campbell and Bo E. Honoré
Vol. 9, No. 3 (Sep., 1993), pp. 499-503
Published by: Cambridge University Press
Stable URL: http://www.jstor.org/stable/3532234
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This note proves that the estimator of panel data censored regression models proposed in Honoré  is median unbiased when only one parameter is estimated. This result is obtained without parametric assumptions about the distribution of the error terms.
Econometric Theory © 1993 Cambridge University Press